# SDR DALA1121519878

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL 99 HAS CORROSION AROUND  EDGES, CRACKED AT FASTENER HOLE AND END BROKEN.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 SHT 3.  FABRICATED AND ASSEMBLED SKIN .025 7075T6 AND HAT CHANNELS S2912282 IAW ER/A 490096-14.
